# SDR HALA2012010400006

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 85,176 hours, 15,316 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TRANSMISSION ON RIGHT HF,  INOPERATIVE AT ALL STATIONS.  RERACKED RT HF TRANSCEIVER.  GROUND OPS CHECKED OK IAW AMM 23-11-03.
